MathSciNet Relay Station
MathSciNet bibliographic data
MR1357997 (96k:46052) 46E35 (26D10 46M35)
Kufner, Alois; Wannebo, Andreas An interpolation inequality involving Hölder norms. Georgian Math. J. 2 (1995), no. 6, 603–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement